# SDR DALA2024111210888

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LWR SURFACE AT FWD MOVABLE FLAP VANE OF LEFT WING WAS FOUND OUT OF LIMITS DUE TO DISTANCE. SUMMARY OF NRC 00674: AREA BTW XF 85 TO XF 95 ON LWR SURFACE AT FWD MOVABLE FLAP VANE OF LEFT WING WAS REPAIRED PER B717-200 SRM 51-70-02-0G PROCEDURE GENERAL IN REFERENCE TO B717-200 SRM 57-53-01-2R REPAIR 1 PAR 4. (LP #0655649)
